PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 69 | 3 | 283-286
Tytuł artykułu

On the graded Betti numbers for large finite subsets of curves

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a recent conjecture of S. Lvovski concerning the periodicity behaviour of top Betti numbers of general finite subsets with large cardinality of an irreducible curve C ⊂ ℙⁿ.
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics, University of Trento, 38050 Povo (TN), Italy
Bibliografia
  • [1] M. Green, Koszul cohomology, J. Differential Geom. 19 (1984), 125-171.
  • [2] M. Green, Koszul cohomology and geometry, in: Lectures on Riemann Surfaces (Trieste, 1987), World Sci., 1989, 177-200.
  • [3] M. Green and R. Lazarsfeld, Some results on the syzygies of finite sets and algebraic curves, Compositio Math. 67 (1988), 301-314.
  • [4] R. Lazarsfeld, A sampling of vector bundles techniques in the study of linear series, in: Lectures on Riemann Surfaces (Trieste, 1987), World Sci., 1989, 500-559.
  • [5] S. Lvovski, On graded Betti numbers for finite subsets of curves, preprint 97-31, Max-Planck-Institut.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv69z3p283bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.